# SDR TSAA0234166

- Difficulty date: July 25, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28499
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL THE CAPTAINS AIRSPEED INDICATOR ACCELERATED SLOWER THAN THE FIRST OFFICERS AIRSPEED INDICATOR.  AFTER LIFT-OFF, THE AIRCRAFT EXPERIENCED AN ENGINE WARNING LIGHT AND STICK SHAKER WARNING.  RETURNED WITH NO FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND A WASPS NEST (MUD DOBBER) IN THE CAPTAINS PITOT PROBE.  THE PITOT PROBE WAS CLEANED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  OVERWEIGHT LANDING INSPECTION WAS COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
